# SDR AU000128029

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4068210
- Condition: Cracked
- Location: Bs 317
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) DURING A ROUTINE INSPECTION THE BULKHEAD AT STA 317.75 WAS FOUND CRACKED IN THE UPPER LEFT  FLANGE AREA.  ALSO FOUND PIPER REINFORCEMENT PLATE (P/N 40682-10) CRACKED.  THIS AREA HAD PREVIOUSLY BEEN ADDRESSED BY S/B 636A AND KIT 763-917.   INSTALLED SEPT 28/81 AT 3498.7 AIRFRAME HRS.  AS WELL AS AD 80-22-04 AND AD 96-12-12.  S/B 636A STATES THAT UPON INSTALLATION OF KIT P/N 763-917 THE RECURRING INSPECTION REQUIREMENTS ARE ELIMINATED.   REINFORCEMENT PLATE IS A PART OF THE KIT.  REPAIR WAS CARRIED OUT USING PIPER KIT 764-028.  TOTAL BULKHEAD HRS: 16,391.8.  TOTAL PLATE HRS: 12,893.1.
